# SDR CA030318017

- Difficulty date: March 16, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,528 hours
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1013880175
- Condition: Cut
- Location: Hyd System
- Part time: 10,935 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND, THE CREW NOTICED HYDRAULIC FLUID IN THE RT MAIN GEAR AREA.MAINTENANCE FOUND THAT THE RETRACT LINE HAD BEEN CUT CLOSE TO THE IDENTIFICATION CLAMP. THE CUT OCCURED NEAR THE CLAMP WHICH MAY INDICATE A CYCLIC FAILURE WITH THE CLAMP BEING THE EDGE APPLYING PRESSURE THROUGH THE WEIGHT ON-WEIGHT OFF MOTION. THE HOSE WAS REPLACED, GEAR CYCLED AND THE AIRCRAFT RELEASED.
